68.5K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Nearly 5 years tamoxifen , what next?

3 REPLIES 3
nicky08
Community Champion

Re: Nearly 5 years tamoxifen , what next?

Oh yes, well spotted! Sorry it wasn’t obvious when I first read the post, my problem for reading too quickly!

In that case it’s important not to stop any existing treatment without consulting with your oncologist. If a treatment is working well, as it appears to as you have no symptoms of your mets (just the awful side effects that we all get), it is worth staying on it. However if the SEs are too bad a discussion with your oncologist might help?

Nicky x

Kess
Member

Re: Nearly 5 years tamoxifen , what next?

I think she maybe meant to post here as she says she has secondaries in her spine?

 

if you did and do, if tamoxifen is still working for you I would be very hesitant to stop taking it... you are lucky to have been stable on it that long. I know the side effects can be difficult. If you are struggling with them maybe start by asking your team if they can give you something to help manage them?

nicky08
Community Champion

Re: Nearly 5 years tamoxifen , what next?

Hi

I just wanted to say that your post has gone into the secondaries part of the forum. The title of the section ‘Treatments nd Medical Issues’ is very misleading as I have pointed out before to the site administrators. It’s not that it’s in a place it shouldn’t be but I don’t think you will get many answers, especially those form primary BC ladies. Maybe try posting it again in the main section of the forum, I’m sure there will be many ladies in the same position that can help.

Good luck

Nocky x

Mummyto7
Member

Nearly 5 years tamoxifen , what next?

Hi everyone, had my mastectomy,full lymph node clearance, radio, chemo in 2014. Secondaries on chest and spine... but no symptoms.

been on tamoxifen , nearly done 5 years, been a struggle with all the horrible side effects, but I've done it.

now wanted to know shall I stay on tamoxifen for another 5 years , (dreading the thought) or change to another treatment ?   

What do you ladies take, and symptoms you get ?

scared to come off the tamoxifen as obviously it's working but want to feel better, the sweating is unbearable at times... but is it better to stay as I am?

seeing oncologist this week but just need some feedback.

thankyou so much 😊